Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Markov processes with identical hitting distributions


Authors: R. M. Blumenthal, R. K. Getoor and H. P. McKean Jr.
Journal: Bull. Amer. Math. Soc. 68 (1962), 372-373
DOI: https://doi.org/10.1090/S0002-9904-1962-10813-1
MathSciNet review: 0148110
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. B. Dynkin, Intrinsic topology and excessive functions associated with a Markov process, Dokl. Akad. Nauk. SSSR 127 (1959), 17-19. (Russian). MR 107303
  • 2. G. A. Hunt, Markoff processes and potentials. I and II, Illinois J. Math. 1 (1957), 44-93, 316-369. MR 91349
  • 3. H. P. McKean, Jr. and H. Tanaka, Additive functionals of the Brownian path, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 33 (1961), 479-506. MR 131295
  • 4. P. A. Meyer, Fonctionelles multiplicatives et additives de Markov, Thèses, Université de Paris, 1961. MR 140148
  • 5. M. G. Šur, Continuous additive functionals of Markov processes and excessive functions, Dokl. Akad. Nauk. SSSR 137 (1961), 800-803. (Russian). Translated in Soviet Mathematics 2 (1961), 365-368. MR 149538
  • 6. V. A. Volkonskii, Additive functionals of Markov processes, Trudy Moskov. Mat. Obšč. 9 (1960), 143-189. MR 137154


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10813-1

American Mathematical Society